# SDR UPS04243406

- Difficulty date: October 5, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO DOOR BRACKETS CRACKED AT UPPER AFT HINGE ATTACH POINT.  REMOVED BRACKETS IAW 51-30-02.  NEW BRACKETS FABRICATED IAW BOEING DRAWING 69-18203.  NEW BRACKETS INSTALLED IAW 51-30-02.
